Iteration of random-valued functions on the unit interval
Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 263-269
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Karol Baron 1 ; Marek Kuczma 1
@article{10_4064_cm_37_2_263_269,
author = {Karol Baron and Marek Kuczma},
title = {Iteration of random-valued functions on the unit interval},
journal = {Colloquium Mathematicum},
pages = {263--269},
year = {1971},
volume = {37},
number = {2},
doi = {10.4064/cm-37-2-263-269},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-263-269/}
}
TY - JOUR AU - Karol Baron AU - Marek Kuczma TI - Iteration of random-valued functions on the unit interval JO - Colloquium Mathematicum PY - 1971 SP - 263 EP - 269 VL - 37 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-263-269/ DO - 10.4064/cm-37-2-263-269 LA - en ID - 10_4064_cm_37_2_263_269 ER -
Karol Baron; Marek Kuczma. Iteration of random-valued functions on the unit interval. Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 263-269. doi: 10.4064/cm-37-2-263-269
Cité par Sources :